Competitive exclusion in a discrete-time, size-structured chemostat model

Hal Smith, X. Q. Zmao

Research output: Contribution to journalArticle

22 Scopus citations

Abstract

Competitive exclusion is proved for a discrete-time, size-structured, nonlinear matrix model of m-species competition in the chemostat. The winner is the population able to grow at the lowest nutrient concentration. This extends the results of earlier work of the first author [11] where the case m = 2 was treated.

Original languageEnglish (US)
Pages (from-to)183-191
Number of pages9
JournalDiscrete and Continuous Dynamical Systems - Series B
Volume1
Issue number2
DOIs
StatePublished - Jan 1 2001

    Fingerprint

Keywords

  • Chemostat
  • Competitive exclusion
  • Discrete-time
  • Size-structured model

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this